# SDR CA971216012

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1579112
- Condition: Cracked
- Location: Right Hand
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) FIRST OFFICER'S WINDSHIELD ARCING.  SUBSEQUENTLY DEVELOPED A CRACK.  AIRCRAFT TT:  21,967 HOURS.
